# SDR QR9R2023082900001

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720259153
- Aircraft time: 3,810 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: UK
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT SIDE HEAD REST BROKE OFF WHILE THE STUDENT PILOT WAS ADJUSTING SEAT. REPLACED PILOT SIDE HEAD REST IAW CMM VOL.2 25-20-07.
